Exploring SU(3) structure moduli spaces with integrable G(2) structures
2015 (English)In: Advances in Theoretical and Mathematical Physics, ISSN 1095-0761, E-ISSN 1095-0753, Vol. 19, no 4, 837-903 p.Article in journal (Refereed) PublishedText
We study the moduli space of SU(3) structure manifolds X that form the internal compact spaces in four-dimensional N = 1/2 domain wall solutions of heterotic supergravity with flux. Together with the direction perpendicular to the four-dimensional domain wall, X forms a non-compact 7-manifold Y with torsionful G(2) structure. We use this G(2) embedding to explore how X(t) varies along paths C(t) in the SU(3) structure moduli space. Our analysis includes the Bianchi identities which strongly constrain the flow. We show that requiring that the SU(3) structure torsion is preserved along the path leads to constraints on the G(2) torsion and the embedding of X in Y. Furthermore, we study flows along which the torsion classes of X go from zero to non-zero values. In particular, we present evidence that the flow of half-flat SU(3) structures may contain Calabi-Yau loci, in the presence of non-vanishing H-flux.
Place, publisher, year, edition, pages
2015. Vol. 19, no 4, 837-903 p.
Physical Sciences Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-280122ISI: 000368916600005OAI: oai:DiVA.org:uu-280122DiVA: diva2:910060
FunderSwedish Research Council, 623-2011-7205